# SDR 96UAL900537

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Component: Hamstd, 7791005
- Stage of operation: DE
- Nature of condition: J, R, Y
- Precautionary procedure: E

## Discrepancy

TOP OF DESCENT, LEFT ENGINE VALVE LIGHT ACTIVATED.  NO RESPONSE WITH THROTTLE MOVEMENT.  RESTARTED LEFT ENGINE.  DURING SHORT FINAL APPROACH AGAIN NO RESPONSE FROM LEFT ENGINE.  TAXIED TO GATE ON ONE ENGINE.   O-RINGS USED TO SEAL THE MINIMUM PRESSURE SHUTOFF VALVE (MPSOV) AGAINST THE FUEL CONTROL HOUSING WERE DAMAGED.  FCU WAS REPLACED.  OPERATION CHECKS NORMAL.
